MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 720133-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented with an infection.The aus was explanted.There were no additional patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt of the artificial urinary sphincter (aus) at our quality assurance laboratory, the returned components underwent a thorough analysis.Examination of the cuff found the shell was worn from wear at a fold.The component did pass the leak test performed.The balloon and pump did not show any signs of abnormalities and passed the leak testing performed.The balloon also passed the functional testing performed as well.Based on this information, the reported clinical observation of infection is a known inherent risk with the device.
 
Event or Problem Description

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19098584
Report Number2124215-2024-22417
Device Sequence Number18096059
Product Code EZY
UDI-Device Identifier00878953005461
UDI-Public00878953005461
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/26/2024
Device Model Number720133-01
Device Catalogue Number720133-01
Device Lot Number1100124734
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer04/15/2024
07/02/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date04/30/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN 72400024 - LOT 1100309077 - BALLOON; UPN 72400024 - LOT 1100309077 - BALLOON; UPN 72400024 - LOT 1100309077 - BALLOON; UPN 72404127 - LOT 1100324481 - CONTROL PUMP; UPN 72404127 - LOT 1100324481 - CONTROL PUMP; UPN 72404127 - LOT 1100324481 - CONTROL PUMP
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown